# SDR AUS20010682

- Difficulty date: June 26, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 737-400
- Engine: Cfmint CFM563C
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: GENM2585015
- Condition: Faulty
- Location: Galley
- Part time: 19,905 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) OVEN C207 CONTAMINATED. WHEN THE OVEN WAS OPERATED A LARGE AMOUNT OF SMOKE WAS GENERATED DUE TO EXCESS OIL IN THE OVEN COMPARTMENT.
